MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR MP FP T1 PPS 6X97.5MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TPRLC XR MP FP T1 PPS 6X97.5MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 51-145140.Item name tprlc xr mp t1 pps 14x113mm lot # 6679518.The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the internal sterile packaging of implant compromised.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h2, h6, h8, h11.Visual evaluation of the returned product and photos provided confirmed white debris in the sterile packaging, which is visually consistent foam debris from the foam packaging.Additional evaluation identified damage (creasing and scuffing) to the sterile pouch.Sterility is considered breached.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.A corrective action is being implemented.The reported event has been confirmed by evaluation of the returned product and provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that there was white foam debris coating the implant.This was discovered prior to the case being started and replacements were available.Therefore, there was no patient injury as a result of the malfunction.

Brand Name
TPRLC XR MP FP T1 PPS 6X97.5MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20917064
Report Number0001825034-2024-02930
Device Sequence Number20930478
Product Code LPH
UDI-Device Identifier00880304517431
UDI-Public(01)00880304517431(17)281216(10)6444431
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-149060
Device Lot Number6444431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Patient SexUnknown